MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC2020
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Inflammation (1932); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Scarring (2061); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Fibrosis (3167); Sexual Dysfunction (4510); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a bilateral inguinal hernia repair with mesh.He had revision surgery 2 years and 3 months post-surgery.The patient experienced pain, adhesions, reherniation, scarring.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced pain, adhesions, mesh migration, nerve damage, recurrence and scarring.Post-operative patient treatment included mesh removal, repair of hernia and a left orchidectomy.The device had been used with bard mesh perfix plug large (x2).
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced pain, adhesions, mesh migration, nerve damage, recurrence, foreign body reaction, fibrosis, and scarring.Post-operative patient treatment included mesh removal, repair of hernia and a left orchidectomy.The device had been used with bard mesh perfix plug large (x2).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced pain, adhesions, mesh migration, nerve damage, recurrence, foreign body reaction, fibrosis, spermatic cord involvement and scarring.Post-operative patient treatment included mesh removal, repair of hernia and a left orchidectomy.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced inflammation, painful intercourse, pain, adhesions, mesh migration, nerve damage, recurrence, foreign body reaction, fibrosis, spermatic cord involvement and scarring.Post-operative patient treatment revision surgery, included mesh removal, repair of hernia with new mesh, and a left orchidectomy.The device had been used with bard mesh perfix plug large (x2) relevant tests/laboratory data: 28 jul 2016: pathology report from hernia sac with embedded artificial mesh specimen showed chronic and foreign body granulomatous inflammation and fibrosis.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, g1(manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6(patient codes), additional code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7396057
Report Number9615742-2018-00739
Device Sequence Number61540
Product Code FTL
UDI-Device Identifier10884521180277
UDI-Public10884521180277
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2014
Device Model NumberTEC2020
Device Catalogue NumberTEC2020
Device Lot NumberSJJ00610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
01/26/2022
03/29/2023
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date09/19/2019
12/04/2019
02/14/2022
03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BARD MESH PERFIX PLUG LARGE (LOT# UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age52 YR
Patient SexMale
Patient Weight129 KG